Table of Contents
Geometry
Volume 2013 (2013), Article ID 348251, 4 pages
http://dx.doi.org/10.1155/2013/348251
Research Article

Hankel Determinant for -Valent Alpha-Convex Functions

Department of Mathematics, M.S.K. Girls College, Bharowal (Tarn-Taran), Punjab 143401, India

Received 14 June 2013; Accepted 29 August 2013

Academic Editor: Reza Saadati

Copyright © 2013 Gagandeep Singh and B. S. Mehrok. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. T. Mocanu, “Une propriété de convexité généralisée dans la théorie de la représentation conforme,” Mathematica, vol. 11, no. 34, pp. 127–133, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. W. Noonan and D. K. Thomas, “On the second Hankel determinant of areally mean p-valent functions,” Transactions of the American Mathematical Society, vol. 223, pp. 337–346, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. I. Noor, “Hankel determinant problem for the class of functions with bounded boundary rotation,” Académie de la République Populaire Roumaine. Revue Roumaine de Mathématiques Pures et Appliquées, vol. 28, no. 8, pp. 731–739, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Ehrenborg, “The Hankel determinant of exponential polynomials,” The American Mathematical Monthly, vol. 107, no. 6, pp. 557–560, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. K. Hayman, Multivalent Functions, vol. 48 of Cambridge Tracts in Mathematics and Mathematical Physics, Cambridge University Press, Cambridge, UK, 1958. View at MathSciNet
  6. Ch. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, 1975. View at MathSciNet
  7. A. Janteng, S. A. Halim, and M. Darus, “Hankel determinant for starlike and convex functions,” International Journal of Mathematical Analysis, vol. 1, no. 13-16, pp. 619–625, 2007. View at Google Scholar · View at MathSciNet
  8. A. Janteng, S. A. Halim, and M. Darus, “Hankel determinant for functions starlike and convex with respect to symmetric points,” Journal of Quality Measurement and Analysis, vol. 2, no. 1, pp. 37–43, 2006. View at Google Scholar
  9. A. Janteng, S. A. Halim, and M. Darus, “Coefficient inequality for a function whose derivative has a positive real part,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 2, article 50, 2006. View at Google Scholar · View at MathSciNet
  10. D. V. Krishna and T. Ramreddy, “Hankel determinant for p-valent starlike and convex functions of order α,” Novi Sad Journal of Mathematics, vol. 42, no. 2, pp. 89–96, 2012. View at Google Scholar
  11. T. Hayami and S. Owa, “Hankel determinant for p-valently starlike and convex functions of order α,” General Mathematics, vol. 17, no. 4, pp. 29–44, 2009. View at Google Scholar · View at MathSciNet
  12. M. Fekete and G. Szegö, “Eine Bemerkung über ungerade schlichte Funktionen,” Journal of the London Mathematical Society, vol. 8, pp. 85–89, 1933. View at Google Scholar · View at Zentralblatt MATH
  13. R. J. Libera and E. J. Złotkiewicz, “Early coefficients of the inverse of a regular convex function,” Proceedings of the American Mathematical Society, vol. 85, no. 2, pp. 225–230, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. J. Libera and E. J. Złotkiewicz, “Coefficient bounds for the inverse of a function with derivative in P,” Proceedings of the American Mathematical Society, vol. 87, no. 2, pp. 251–257, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet